Bad reaction to chemo

Rich had another bad reaction to his chemo today. Chills, nausea, high fever (102.8…its down to 100.6 right now…) We’re hoping for no trips to the ER tonight. He seems better now, than he was an hour ago, but things change quickly.

His white blood cell count was down again, so he has to take 6 more injections of neupogen. That’s the stuff that made him feel terrible…like he had the flu, with a fever and loss of appetite.

Tomorrow we find out if we’re at the end of the road, or at the 3/4 mark…we’ll keep you posted!

Thanks for your prayers – we need them!

Love, Susan

Advertisements

One Response to “Bad reaction to chemo”

  1. Colleen Says:

    Thinking of you all!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: